# SDR COOSDR000010

- Difficulty date: October 7, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fwd Service Door
- Part time: 48,612 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, FORWARD SERVICE DOOR, AFT LOWER CORNER, CRACKED.  POSSIBLE CAUSE OF THE CRACK WAS FATIGUE.  (X)
